MAUDE Adverse Event Report: COOK INC STANDARD FIXED CORE WIRE GUIDE; OCY ENDOSCOPIC GUIDEWIRE, GASTROENTEROLOGY-UROLOGY

COOK INC STANDARD FIXED CORE WIRE GUIDE; OCY ENDOSCOPIC GUIDEWIRE, GASTROENTEROLOGY-UROLOGY
Catalog Number 638413
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/16/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This mdr is being filed after the associated complaint was reviewed under remediation protocol (b)(4), complaint/mdr retrospective review and remediation and reassessed as reportable.Additional complaint investigation and record remediation was not performed.
 
Event or Problem Description
The complainant reported that there was a bend in the tip of the standard fixed core wire guide upon opening the package.It was further noted that the wire guide coil had a break at 3.5 cm (centimeters) from the distal tip, and the wire penetrated through the broken coil.This product problem was noted prior to patient contact, and another device was used instead.

Brand Name
STANDARD FIXED CORE WIRE GUIDE
Common Device Name
OCY ENDOSCOPIC GUIDEWIRE, GASTROENTEROLOGY-UROLOGY
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key7427413
Report Number1820334-2018-01110
Device Sequence Number10846180
Product Code OCY
UDI-Device Identifier00827002147317
UDI-Public(01)00827002147317(17)190303(10)6787424
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,o
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/12/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number638413
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/09/2018
Initial Report FDA Received Date04/12/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1